Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86735
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On stability and stabilization of singular uncertain Takagi-Sugeno fuzzy systems
Author: Chadli, M.
Karimi, H.
Shi, P.
Citation: Journal of the Franklin Institute, 2014; 351(3):1453-1463
Publisher: Elsevier
Issue Date: 2014
ISSN: 0016-0032
1879-2693
Statement of
Responsibility: 
M. Chadli, H.R. Karimi, P. Shi
Abstract: Abstract not available
Rights: © 2013 The Franklin Institute
RMID: 0020135646
DOI: 10.1016/j.jfranklin.2013.11.008
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.